Is it normal to have shaky hands and productive cough when suffering from influenza?
User rating for this question
Posted Fri, 21 Feb 2014 in General Health
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer: No worries Detailed Answer: Good day Miss XXXX! Thank you for asking. I am Dr s Khan and i would like to help your concern for post influenza complain of hands shakiness. Miss feenan i want to reassure you that there is nothing to worry about. You are using antivirals and nasal decongestants. and flu itself has this trouble of hand shakiness. This will go away and you will be fine. Dont take the tamiflu more than 75 mg a day and no more than for 5 days. Keep the coldonyl tablets use to minimum maximum thrice a day. You can discuss the uricosuric agents like probenacid with your doctor to increase the effect of tamiflu. but any how there is nothing to worry about. Just have an eye on your symptoms and you see any thing odd and vaguely unusual seek the doctor as there might be an adverse effect of the medicine and readjustment be necessary. Hope it helped. Take care and don't forget to close the discussion please. Regards Khan